# SDR USAA001318

- Difficulty date: August 24, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Part time: 47,097 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PRESSURE DECK WEB CRACKED .5 INCH, STATION 670, RBL 12.  INSTALLED FILLER AND DOUBLER PER EA 67747.  (M)
